How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3856
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

I've been giving my cat amoxicillan drops and orally but now

Customer Question

I've been giving my cat amoxicillan drops and orally but now his. Eye has a red tissue or film on it almost covering it completely
Submitted: 1 year ago.
Category: Cat Veterinary
Expert:  Doc Sara replied 1 year ago.

Hi there, I'm Dr. Sara. I'm a licensed veterinarian who works exclusively with cats and dogs. I'm sorry to hear that your kitty hasn't been feeling well. How long has he been on the medications and when was he last seen by the vet? Amoxicillin is usually the medication that's given by mouth - not into the eye - is it possible that he's on something else? Has the eye changed in appearance since your vet saw it most recently? If it's possible to post a picture by attaching it with the paperclip icon at the top of the text box, that also may be helpful.

~Dr. Sara